Web Access Research Portal

Research Output Details

Jarvis, PD and Ellinas, D, “Algebraic random walks in the setting of symmetric functions”, Reports on Mathematical Physics, 79 (3) pp. 347-366. ISSN 0034-4877 (2017) [Refereed Article]
Data TypeValue
Type of ResearchApplied Research
Research DivisionMathematical Sciences
Research GroupPure Mathematics
Research FieldOperator Algebras and Functional Analysis
Research Objective DivisionExpanding Knowledge
Research Objective GroupExpanding Knowledge
Research Objective FieldExpanding Knowledge in the Mathematical Sciences
Visit Item on eCitehttp://ecite.utas.edu.au/124324
Digital Object Identifierdoi:10.1016/S0034-4877(17)30048-4
Scopus Source URLView the full record on Scopus
Scopus Citing URLView the list of citing articles on Scopus
Web of Science® Source URLView the full record on Web of Science®
Web of Science® Related URLView the list of related articles on Web of Science®